Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 24623, 13 pages
http://dx.doi.org/10.1155/IJMMS/2006/24623

Finding linking sets

1Department of Mathematics, University of California, Irvine, CA 92697-3875, USA
2Department of Mathematics, Uppsala University, P.O. Box 480, Uppsala 751 06, Sweden

Received 10 May 2006; Accepted 11 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present the most general definition of the linking of sets in a Banach space and discuss necessary and sufficient conditions for sets to link.